| Model Number |
2C5641 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an extension set had plastic film inside the female port.This was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the actual device was received for evaluation.A visual inspection was performed, and it was noted that there was a particle observed adherent to the tubing.Apparently, the particle was a piece of plastic.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h6.H11: the results from the characterization analysis indicated that the particles on the luer connector were fragments of pvc and the feature on the tubing was a splicing effect.It was subsequently determined that the components of the received unit did not correspond to the reported code, 2c5641.Consequently, the reported condition cannot be confirmed.Should additional relevant information become available, a supplemental report will be submitted.